Issue icon
Issue

1962/9/2

Journal: Colloquium Mathematicum
Year: 1962
Volume: 9
Number: 2

Articles

171-182

On open theories

  • Roman Sikorski
183-187

A kind of categoricity

  • Andrzej Grzegorczyk
189-197

On the definition of algebraic operations in finitary algebras

  • J. Schmitd
199-207

Abstract algebras in which all elements are independent

  • Edward Marczewski
  • Kazimierz Urbanik
209-212

Remarks on dependence relations and closure operators

  • Michael N. Bleicher
  • Edward Marczewski
213-221

Maximale Untersemigruppen und Konvexität in Gruppen

  • S. Gładysz
223-231

On a notion of uniformity for L-spaces of Fréchet

  • A. Goetz
233-240

On a quasi-ordering in the class of continuous mappings of a closed interval into itself

  • J. Mioduszewski
241-244

On the dimension of quasi-components in peripherically compact spaces

  • A. Lelek
245-250

On the problem of existence of finite regular planes

  • L. Szamkołowicz
251-264

Problems of order with respect to tetrahedral sextuples

  • P. van Albada
265-275

Transformations of complex series

  • B. Jasek
277-279

On rearrangement of series, II

  • P. Dianada
281-285

Über die Approximation von Zahlen durch Reihen mit positiven Gliedern

  • J. van Lint
287-290

On additive h-bases for n

  • L. Moser
  • J. Riddell
291-296

Solution d'un problème de K. Zarankiewicz sur les suites de puissances consécutives de nombres irrationnels

  • Andrzej Schinzel
297

Three consecutive integers cannot be powers

  • A. Mąkowski
299-303

Sur certaines majorantes des fonctions holomorphes dans le cercle unité

  • Adam Bielecki
  • Z. Lewandowski
305-312

On determining bounded solutions of linear differential equations by the small parameter method

  • C. Grajek
313-316

Sur l'ordre de grandeur des coefficients de Fourier d'une classe spéciale des fonctions Lp

  • M. Tomić
317-323

On change of variable in the Denjoy-Perron integral (II)

  • K. Krzyżewski
325-332

On groups of n independent random variables whose product follows the beta distribution

  • I. Kotlarski
333-346

Ergodicité et stationnarité des chaînes de Markoff variables à un nombre fini d'états possibles

  • I. Koźniewska
347-360

On the joint limiting distribution of times spent in particular states by a Markov process

  • A. Plucińska